A remark on factorisation

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)31-33
JournalSIGSAM Bulletin (ACM Special Interest Group on Symbolic and Algebraic Manipulation)
Volume19
Issue number2
Publication statusPublished - May 1985

Cite this

A remark on factorisation. / Abbott, J. A.; Bradford, R. J.; Davenport, James.

In: SIGSAM Bulletin (ACM Special Interest Group on Symbolic and Algebraic Manipulation), Vol. 19, No. 2, 05.1985, p. 31-33.

Research output: Contribution to journalArticle

@article{cf695dd76c1946b38fb9b404e7e1bac3,
title = "A remark on factorisation",
author = "Abbott, {J. A.} and Bradford, {R. J.} and James Davenport",
year = "1985",
month = "5",
language = "English",
volume = "19",
pages = "31--33",
journal = "SIGSAM Bulletin",
issn = "0163-5824",
number = "2",

}

TY - JOUR

T1 - A remark on factorisation

AU - Abbott, J. A.

AU - Bradford, R. J.

AU - Davenport, James

PY - 1985/5

Y1 - 1985/5

UR - http://ftp.math.utah.edu/pub/tex/bib/toc/sigsam.html#19%282%29:May:1985

M3 - Article

VL - 19

SP - 31

EP - 33

JO - SIGSAM Bulletin

JF - SIGSAM Bulletin

SN - 0163-5824

IS - 2

ER -